# SDR ASOA2015022712300

- Difficulty date: February 7, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 15223
- Aircraft time: 15,439 hours, 10,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL SEGEMENT FS785.15-847.00 RT SIDE HAS CORROSION.  EVALUATED SEAT RAIL AND FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013 REV J, 10-22-2014.  REMOVED PASSENGER SEAT RAIL AT FS 785.15-847.00, RT SIDE, IAW AMM 53-00-49-000-801 A11, SIDESEAT RAIL.  INSTALLED NEW SERVICEABLE SEAT RAIL AT FS 785.15-847.00 RT SIDE IAW AMM 53-00-49-40-801-A11.
